# SDR CA961125006

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Base
- Part number: 0331881001
- Condition: Shorted
- Location: Gear Lights
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHORTLY AFTER SELECTING GEAR UP, RIGHT MAIN LANDING GEAR LIGHT CAME ON. (GEAR UNSAFE LIGHT OUT) LANDING RECYCLED LIGHT WENT OUT. AFTER ANOTHER SHORT PERIOD LEFT GEAR LIGHT CAME ON AND THEN WENT OUT. NORMAL LANDING CARRIED OUT. MAINTENANCE CHECK REVEALED NOSE GEAR LIGHT AND RH GEAR LIGHT RECEPTACLE BASES FAULTY. BOTH LIGHT BASES REPLACED. RETRACTION TEST CARRIED OUT SERVICEABLE.
